# SDR SWIA202161152

- Difficulty date: July 15, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - L/H SIDE - SUSPECTED CRACK @ LOWER L/H AFT CORNER OF DOOR CUTOUT STRUCTURE    (C-CHECK RO 9-21-21)   REINSTALLED LH SIDE HYDRAULIC BAY SKIN USING ALL NEW FASTENERS REF DWG#CC670-33040  REV - G , CRJ700 SRM51-42-06-001-001-A01 AND NOTE #15 OF MHIRJ REO 670-53-11-1724 REV -- DATED 2021-09-03 ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH SKY-CARD 51-900-1002-SKY
